Access count of this item: 150

Files in This Item:
File Description SizeFormat 
1323_10.pdf1.31 MBAdobe PDFView/Open
Title: Isolated Singularities for Some Types of Curvature Equations (Viscosity Solutions of Differential Equations and Related Topics)
Authors: Takimoto, Kazuhiro
Author's alias: 滝本, 和広
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1323
Start page: 105
End page: 123
URI: http://hdl.handle.net/2433/43134
Appears in Collections:1323 Viscosity Solutions of Differential Equations and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.